# SDR QXEA200602498

- Difficulty date: September 7, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - FUSELAGE INTERIOR STATION X525.0 STRINGER 276, TOP OF STRINGER IS AN AREA OF CORROSION.  REPAIRED IAW SRM 51-20-36 AND MM 20-34-08.
